# SDR DALA2019050902956

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 7,401 hours, 677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, SOME OF THE EMERGENCY LIGHTS ILLUMINATED. RESET NBR 1 CIDS, NO HELP. DEFERRED PER ER/A 577980-14-LAX REPLACED PCB FROM SECONDARY POWER DISTRIBUTION BOX SPDB-3 (3XY). LP 4799320
